LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » HELP FOR TINGLING FEET AND TOES & TWITCHING PLEASE

 - UBBFriend: Email this page to someone!    
Author Topic: HELP FOR TINGLING FEET AND TOES & TWITCHING PLEASE
tickedoff2wice
Member
Member # 35693

Icon 1 posted      Profile for tickedoff2wice     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have been on aggressive trmt for two years. I take: Zith, Omnicef, Malrone, Nystatin. Supps: Lith Oro, GSE, ALA, NAC, Milk Thistle, Probiotics and Glut...and chealate 2 days a week for high lead and slightly elevated Mercury.

I have been taking Natticor, which is basically Lumbro and Natto together for thick blood (fibrin).

I noticed about a month and a half ago I started to have dull buzzing every now and then but nothing major, so I continued on.

My local Doctor prescribed Aldera cream for some skin lesions. After two weeks the lesions were spreading and worse. Around the same time I starting using Rechts Regulat slowly once at night (while still taking the Natticor). The buzzing got even worse and I starting brusing worse then ever before.

After stopping the Aldera, I read it is contra-indicated for people with poor immune systems and even those who have healthy immune systems have had permanent damage...even death! People who were once healthy aren't able to function anymore! I guess it's like some black box drug they have been trying to ban for many years!

Worst part was my local doc knew I have late stage Lyme and she gave it to me! Anyway, since that time and starting Rechts regulat the occasional tingling has gone from every now and then to all the time..I actually feel like I am in a constant state of dull electricution, it never seems to go away now!

Question: Do you think this is caused by all the abx/supps, the Aldera or a combination of Rechts Regulat/Natticor stirring up things...or all of the above?

Very worried..can this be permanent?

Posts: 73 | From USA | Registered: Jan 2012  |  IP: Logged | Report this post to a Moderator
dmc
Frequent Contributor (1K+ posts)
Member # 5102

Icon 1 posted      Profile for dmc     Send New Private Message       Edit/Delete Post   Reply With Quote 
I think you are very, very low in magnesium. I get twitches if my mg is low.

I'll get the myoclonis where the leg will leap/jerk - move up as in stepping even while lying down.

Posts: 2675 | From ct, usa | Registered: Jan 2004  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Maybe you should see a neurologist to check for neuropathy. That can become permanent.

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 94751 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
glm1111
Frequent Contributor (5K+ posts)
Member # 16556

Icon 1 posted      Profile for glm1111     Send New Private Message       Edit/Delete Post   Reply With Quote 
You should look into treating for parasites and google parasite symptoms. Parasites/worms can play a MAJOR role in Lyme disease and can cause the symptoms you are describing.

Gael

--------------------
PARASITES/WORMS ARE NOW
RECOGNIZED AS THE NUMBER 1 CO-INFECTION IN LYME DISEASE BY ILADS*

Posts: 6418 | From philadelphia pa | Registered: Jul 2008  |  IP: Logged | Report this post to a Moderator
Carol in PA
Frequent Contributor (5K+ posts)
Member # 5338

Icon 1 posted      Profile for Carol in PA     Send New Private Message       Edit/Delete Post   Reply With Quote 
Have you been supplementing with a good B multiple?
If you have a B deficiency you can get neuropathy, nerve damage, which can be numbness or pain and tingling.

My feet were numb for six weeks before I finally took B vitamins.
The numbness went away the next day.
(Thanks Melanie!)


When I took sublingual B12, the aching pain in my lower legs went away in a couple hours.
I took the B12 every eight hours for the first six to eight weeks...what a relief.
Then I reduced it to twice daily, and I presently take it once daily.


Regular B vitamins gave me a stomach ache.
I found that New Chapter's B vitamins didn't bother me.

Posts: 6932 | From Lancaster, PA | Registered: Feb 2004  |  IP: Logged | Report this post to a Moderator
Maryland Mom
LymeNet Contributor
Member # 2043

Icon 1 posted      Profile for Maryland Mom     Send New Private Message       Edit/Delete Post   Reply With Quote 
Numbness and tingling around the mouth and extremities and muscle tetany are also symptoms of hypocalcemia:

Low calcium levels allow sodium to move into excitable cells, decreasing the threshold of action potentials with subsequent depolarization of the cells. This results in increased nerve excitability and sustained muscle contraction that is referred to as tetany.

Doctors typically check for Chvostek's sign during an exam if hypocalcemia is suspected. They do this by tapping over the facial nerve in front of the ear and looking for contraction of the facial muscles in response. Obviously, lab tests can also be used to confirm low serum calcium levels.

Posts: 962 | From Charleston | Registered: Jan 2002  |  IP: Logged | Report this post to a Moderator
tickedoff2wice
Member
Member # 35693

Icon 1 posted      Profile for tickedoff2wice     Send New Private Message       Edit/Delete Post   Reply With Quote 
Sorry, its been a few days since I've been on, I feel so lousy. Thanks for all the great advice.

Carol you bring up a very good point. About two months ago when when I stopped taking my B-12 shots. Money was tight and I was found to have MTHFR so I felt that was why I wasn;t feeling the energy thus stopped taking it.

Since that time I started taking Bioidentical Hormone Therapy. Testosterone in a pellet form, they said THAT would give me the energy (bypassing the MTHFR) and they were right...and two weeks later I was wiped out again (time for another insert)

Gael I wish I could but my doctor wont give me any guidance on this and i am nervous to do it for us alone. I have Humaworm (for my daughter and I and the dog) sitting on my shelf and can;t even use it!! Don;t know when or how..so frustrating, such a waste.

Maryland mom, have you though of ever going to Environmentalist Dr L in North Charleston? If you already have, what did you think of him, I have heard great things!

Many bites, what herbs should I be taking for this, I have no clue...

Thanks dmc, I do take the Calm powder which is very potent and works very well...I would have suspected this if I didn;t know as well.

Lymetoo, I called my LLMD today and left word to call me about this, I hope I get a call back soon. Do you think its from too much abx?

Sooo, frustrated, really was doing somewhat better until this Aldera got thrown into the mix!!!

Posts: 73 | From USA | Registered: Jan 2012  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.